年度 | 2007 |
---|---|
全部作者 | 赵玉 |
论文名称 | 赵玉, 2007.05, 'Searching Strict Minimal Siphons for SNC-Based Resource Allocation Systems, ' Journal of Information Science and Engineering,, Vol.23, No.3, pp. 855-869.(SCI) |
卷数 | 239652 |
发表日期 | 2007-05-01 |
登入 政治大学商学院-资讯管理学系
年度 | 2007 |
---|---|
全部作者 | 赵玉 |
论文名称 | 赵玉, 2007.05, 'Searching Strict Minimal Siphons for SNC-Based Resource Allocation Systems, ' Journal of Information Science and Engineering,, Vol.23, No.3, pp. 855-869.(SCI) |
卷数 | 239652 |
发表日期 | 2007-05-01 |